# SDR P5CA2020012980020

- Difficulty date: January 28, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,102 hours, 21,715 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 09052000E9E36
- Condition: Discharged
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN BATTERY LOW.   SWAPPED SERVICEABLE APU BATTERY WITH MAIN BATTERY IAW AMM 24-31-01 AND 24-31-04. MAIN BATTERY OPS CHECKED GOOD IAW  AMM 24-31-01.  APU INOPERATIVE DUE TO APU BATTERY DISCHARGED (DDG 49-11-01A).   APU BATTERY DISCHARGED (DDG 24-331-01-02).    REMOVED AND REPLACED APU BATTERY IAW AMM 24-31-04.  OPS CHECKED GOOD.
